Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Yuri Kifer
Title: Ergodic theory of random transformations
Additional book information: Progress in Probability and Statistics, vol. 10, Birkhäuser, Boston, Basel, Stuttgart, 1986, 210 pp., $34.00. ISBN 0-8176-3319-7.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Peter Walters
Journal: Bull. Amer. Math. Soc. 21 (1989), 113-117
DOI: https://doi.org/10.1090/S0273-0979-1989-15782-0